# SDR COM11738

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT MLG GREEN SAFE LIGHT IS INOP, AND RED INTRANSIT LIGHT IS ILLUMINATED.  REPLACED THE DOWN LOCK PROXIMITY SENSOR.
